The Cause Of Late Menstruation And Negative Testpack Results?

Illustration of The Cause Of Late Menstruation And Negative Testpack Results?
Illustration: The Cause Of Late Menstruation And Negative Testpack Results? usercontent2.hubstatic.com

Hello, mlm, I want to ask. I am scheduled to menstruate on the Flo application on 7 March u0026amp; until now (March 21), I haven’t had my period yet. I am now 24 years old, when I went to high school I sometimes had my period every 2-3 months (irregular) but since I graduated u0026amp; work until marriage is regular every month. And after marriage I also consume folavit u0026amp; vit e 400iu every day. Then I have 2x testpack and the results are negative but I recently like feeling nauseous and tight stomach. My question: Do you take folavit? vit e can delay menstruation? Do I have to see a doctor or wait? Thank you

1 Answer:

Hello Novita.

Applications on mobile phones are tools to estimate the next menstrual time. However, these applications should not be used as benchmarks, because the menstrual cycle can be different each month. Normal menstrual cycles range from 21-35 days, so if the distance from the first day of your last menstruation is still less than 35 days then it can still be said to be normal.

Some conditions that can cause irregular periods such as:

excess stress extreme weight loss side effects of birth control ovarian cysts myoma uteri pregnancy From your condition, consumption of folavit and vitamin E does not cause interference with your menstrual cycle. You can safely consume these drugs for daily use.

If indeed the distance from the first day of your last menstrual cycle is more than 40 days, then you should check yourself into an obstetrician, so your doctor can examine your condition further. Maybe later additional checks will be carried out such as ultrasound.

The following article you can read about irregular rules

may be useful. thank you

: by

Related Question

Do Fibrous Drinks Have Side Effects?

Do Fibrous Drinks Have Side Effects?

(1 year ago)

I have heartburn and I have difficulty defecating. I drank v * get * and the next day I feel unwell. How did it happen? Thank you in advance,..... Read more

After Getting In Touch?

After Getting In Touch?

(8 months ago)

I want to ask, I ml with my girlfriend, she was menstruating late after a week then she had normal menstruation as usual, and in the next month she had normal menstruation as well ... Read more

Difficulty Defecating Accompanied By Frequent Vomiting After Breastfeeding In Children 1 Month Of Consumption Of Cow’s Milk?

Difficulty Defecating Accompanied By Frequent Vomiting After Breastfeeding In Children 1 Month Of Consumption Of Cow’s Milk?

(8 months ago)

My child is just over 1 month old .. But often defecating hard until the face is real Red .. On the real face there are red spots, especially in the eyes, often bloated and spit up... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *